Positivity of transition probabilities of infinite-dimensional diffusion processes on ellipsoids

Oxana Manita
Theory of Stochastic Processes
Vol.20 (36), no.2, 2015, pp.85-96
We consider diffusion processes in Hilbert spaces with constant non-degenerate diffusion operators and show that, under broad assumptions on the drift, the transition probabilities of the process are positive on ellipsoids associated with the diffusion operator. This is an infinite-dimensional analogue of positivity of densities of transition probabilities. Our results apply to diffusions corresponding to stochastic partial differential equations.